Change search
ReferencesLink to record
Permanent link

Direct link
Fixed points for positive permutation braids
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2012 (English)In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 216, no 2, 129-146 p.Article in journal (Refereed) Published
Abstract [en]

Making use of the Nielsen fixed point theory, we study a conjugacy invariant of braids, which we call the level index function. We present a simple algorithm for computing it for positive permutation cyclic braids.

Place, publisher, year, edition, pages
2012. Vol. 216, no 2, 129-146 p.
Keyword [en]
conjugacy invariants of braids, positive permutation braids, braid types of periodic orbits, Nielsen fixed point theory
National Category
URN: urn:nbn:se:kth:diva-94070DOI: 10.4064/fm216-2-4ISI: 000302440700004ScopusID: 2-s2.0-84859226909OAI: diva2:525529
Swedish Research Council, 2010/5905
QC 20120508Available from: 2012-05-08 Created: 2012-05-07 Last updated: 2012-05-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Rodrigues, Ana
By organisation
Mathematics (Dept.)
In the same journal
Fundamenta Mathematicae

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 40 hits
ReferencesLink to record
Permanent link

Direct link